Complexes of partial differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 4, pp. 553-621.
@article{ASNSP_1976_4_3_4_553_0,
     author = {Andreotti, A. and Nacinovich, M.},
     title = {Complexes of partial differential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {553--621},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {4},
     year = {1976},
     zbl = {0334.58015},
     mrnumber = {445557},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_4_553_0/}
}
TY  - JOUR
AU  - Andreotti, A.
AU  - Nacinovich, M.
TI  - Complexes of partial differential operators
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 553
EP  - 621
VL  - Ser. 4, 3
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_4_553_0/
UR  - https://zbmath.org/?q=an%3A0334.58015
UR  - https://www.ams.org/mathscinet-getitem?mr=445557
LA  - en
ID  - ASNSP_1976_4_3_4_553_0
ER  - 
%0 Journal Article
%A Andreotti, A.
%A Nacinovich, M.
%T Complexes of partial differential operators
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 553-621
%V Ser. 4, 3
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_4_553_0
Andreotti, A.; Nacinovich, M. Complexes of partial differential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 4, pp. 553-621. http://www.numdam.org/item/ASNSP_1976_4_3_4_553_0/

[1] A. Andreotti, Complexes of Partial Differential Operators, Yale University Press, New Haven, 1975. | MR | Zbl

[2] M. Auslander - D. Buchsbaum, Codimension and multiplicity, Ann. of Math., (2) 68 (1958), pp. 625-657. | MR | Zbl

[3] B. Bigolin, Gruppi di Aeppli, Ann. Scuola Norm. Sup. Pisa, (3) 23 (1969), pp. 259-287. | Numdam | MR | Zbl

[4] D. Buchsbaum, A generalized Koszul complex, Transactions A.M.S., 111, no. 2 (1964), pp. 183-186. | MR | Zbl

[5] D. Buchsbaum, Complexes associated with the minors of a matrix, Symposia Math., 4 (1970). | MR | Zbl

[6] D. Buchsbaum - D. Rim, A Generalized Koszul complex : II in Transaction of A.M.S., 111, no. 1 (1964), pp. 197-224 and III in Proc. A.M.S., 16, no. 3 (1965), pp. 555-558. | Zbl

[7] H. Cartan, Variétés analitiques complexes et cohomologie, Coll. sur les funct. de plusieures variables, Bruxelles, 1953. | MR | Zbl

[8] J.A. Eagon - G.N. Northcott, Ideals defined by matrices and a certain complex associated to them, Proc. Royal Soc., A 269 (1962). | MR | Zbl

[9] L. Ehrenpreis, Fourier Analysis, John Wiley and Sons, New York, 1970.

[10] W. Gröbner, Moderne Algebraische Geometrie die Idealtheoretischen Grundlagen, Springer, Berlin, 1949. | MR | Zbl

[11] D. Hilbert, Collected Papers, vol. II, Springer, Berlin, 1933.

[12] S. Łojasiewicz, Sur le problème de division, Studia Math., 18 (1959), pp. 87-136. | EuDML | Zbl

[13] F.S. Macaulay, The algebraic theory of modular systems, Cambridge Univ. Press, 1916. | JFM | MR

[14] B. Malgrange, Séminaire Schwartz 1954-55 exposés no. 1, 2, 3. | Numdam

[15] B. Malgrange, Division des distributions, Séminaire Bourbaki, Paris, 12- année, 1959-60, exposé no. 203, mai 1960. | EuDML | Numdam | MR | Zbl

[16] B. Malgrange, Division des distributions, Séminaire Schwartz, Paris, t. 4, 1959-60, exposés 21-25. | Numdam | Zbl

[17] B. Malgrange, Systèmes différentiels à coefficients constants, Séminaire Bourbaki, Paris, 15e année 1962-63, exposé no. 246, décembre 1962. | EuDML | Numdam | Zbl

[18] B. Malgrange, Sur les systèmes différentiels à coefficients constants, Coll. Int. C.N.R.S., Paris (1962), pp. 113-122. | MR | Zbl

[19] B. Malgrange, Sur les systèmes différentiels à coefficients constants, Séminaire Leray, Paris, 1961-62, exp. 8 and 8 bis. | EuDML | Numdam | Zbl

[20] B. Malgrange, Ideals of differentiables functions, Tata Inst. of Fund. Res., Bombay, 1966. | MR | Zbl

[21] D.B. Northcott, An Introduction to Homological Algebra, Cambridge Univ. Press, 1960. | MR | Zbl

[22] V.P. Palamodov, Linear differential operators with constant coefficients, Springer, New York, 1970. | MR | Zbl

[23] V.P. Palamodov, The functor of the projective limit in the category of topological spaces (in Russian), Mat. Sb., 75, no. 4 (1968), pp. 567-603. | MR | Zbl

[24] H. Whitney, On ideals of differentiable functions, Amer. Journ. Math., 70 (1948), pp. 635-658. | MR | Zbl